PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 6 | 1068-1077
Tytuł artykułu

Around rationality of cycles

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove certain results comparing rationality of algebraic cycles over the function field of a quadric and over the base field. These results have already been obtained by Alexander Vishik in the case of characteristic 0, which allowed him to work with algebraic cobordism theory. Our proofs use the modulo 2 Steenrod operations in the Chow theory and work in any characteristic ≠ 2.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
6
Strony
1068-1077
Opis fizyczny
Daty
wydano
2013-06-01
online
2013-03-28
Twórcy
  • Institut de Mathématiques de Jussieu, UPMC Sorbonne Universités, 4 Place Jussieu, Paris, 75020, France, fino@math.jussieu.fr
Bibliografia
  • [1] Brosnan P., Steenrod operations in Chow theory, Trans. Amer. Math. Soc., 2003, 355(5), 1869–1903 http://dx.doi.org/10.1090/S0002-9947-03-03224-0[Crossref]
  • [2] Elman R., Karpenko N., Merkurjev A., The Algebraic and Geometric Theory of Quadratic Forms, Amer. Math. Soc. Colloq. Publ., 56, American Mathematical Society, Providence, 2008
  • [3] Fino R., Around rationality of integral cycles, J. Pure Appl. Algebra (in press), preprint available at http://www.math.uni-bielefeld.de/LAG/man/462.pdf
  • [4] Karpenko N.A., Variations on a theme of rationality of cycles, Cent. Eur. J. Math., 2013, 11(6), 1056–1067 http://dx.doi.org/10.2478/s11533-013-0228-6[Crossref][WoS]
  • [5] Vishik A., Generic points of quadrics and Chow groups, Manuscripta Math., 2007, 122(3), 365–374 http://dx.doi.org/10.1007/s00229-007-0074-6[WoS][Crossref]
  • [6] Vishik A., Symmetric operations in algebraic cobordisms, Adv. Math., 2007, 213(2), 489–552 http://dx.doi.org/10.1016/j.aim.2006.12.012[Crossref]
  • [7] Vishik A., Fields of u-invariant 2r + 1, In: Algebra, Arithmetic, and Geometry: in Honor of Yu.I. Manin, II, Progr. Math., 270, Birkhäuser, Boston, 2009, 661–685 http://dx.doi.org/10.1007/978-0-8176-4747-6_22[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0218-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.